# SDR HEEA063065

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: A1077B
- Condition: Failed
- Location: Flt Compartment
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY TRIPPED CIRCUIT BREAKER.
